Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Zeros of successive derivatives of entire functions


Authors: R. P. Boas Jr. and A. R. Reddy
Journal: Bull. Amer. Math. Soc. 79 (1973), 64-65
MSC (1970): Primary 30A64, 30A66; Secondary 30A08
MathSciNet review: 0310246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A64, 30A66, 30A08

Retrieve articles in all journals with MSC (1970): 30A64, 30A66, 30A08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13093-9
PII: S 0002-9904(1973)13093-9